It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board

  • Dilaudid & Bupivacaine

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-21-2013, 09:02 AM   #1
    pebblebeach3
    Inactive
    (male)
     
    Join Date: Jun 2012
    Location: New Jersey
    Posts: 541
    pebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB Userpebblebeach3 HB User
    Dilaudid & Bupivacaine

    Hi all. I needed some feedback.

    I have had spine issues for years. I've been thru surgeries (several) to both the cervical/thoracic and lumbar regions.

    As a result of the surgeries I have Harrington Rods in a majority of my back.

    I have severe nerve damage; arthritis; peripheral neuropathy. I am at the point that doctors dont want to touch me any more surgically.

    So I have been living in chronic pain. I have been on a number of medicatios over the years Fentanyl patches; neurontin; oxycodoe; hydrodocone; baclofen to name a few. I have also tried the Spinal Cord Stimulator which I had for several years but eventually removed since it was NOT helping me.

    I went thru the Trial of the Intrathecal Pain Pump and then on 1/11/13 I had the permanent pump implanted. It seems like it is working great for the area where it was implanted. It was placed at T-10 level to help the mid back and low back. It wont help the neck issues. I feel a lot of relief from the pump.

    It is Dilaudid and Bupivacaine. I had the Medtronic Syncrhomed II implanted 40 ml. It gives me 0.48 mL per day. I can give myself a bolus of 0.100 during the day. The max I can give is 1 bolus every 8 hours or 3 times a day maximum.

    I have found that I have lightheadedness ocassionally. It does seem to come and go. Also I was prone years ago to migrains very very mild ones. I would get floaters. But since the implant I have had 2 mild episodes. One time though I felt nauseous. Not knowing if the nausea was from the migraines or something else. It eventually cleared up.

    I was wondering what side effects others have had with the pump. Is it just a matter of getting used to the medications. Its only been 10 days since the implant.

    Just looking for feedback on side effects from the medication and how every deals with it. Thanks for any information.

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:24 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!